MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM PLASMA SPRAYED; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM PLASMA SPRAYED; HIP COMPONENT
Model Number PHA00262
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient presented with progressive left hip pain, elevated ion levels, osteolysis about the components, adverse local tissue reaction, and lack of mobility, plaintiff's revision surgery was necessary because the device failed due to corrosion at the neck-stem junction of the device.The legal file mentions a revision surgery on (b)(6) 2022.Since we do not have enough information about this revision all the related components are going to be captured in the (b)(6) 2022 surgery.

Brand Name
PROFEMUR® Z STEM PLASMA SPRAYED
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19560104
Report Number3010536692-2024-00350
Device Sequence Number6806443
Product Code LPH
UDI-Device IdentifierM684PHA002621
UDI-PublicM684PHA002621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00262
Device Catalogue NumberPHA00262
Device Lot Number1652270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale